Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Several red posts on face, intense stomach pain after binging. What is the cause and remedy?

I just noticed today lots of red spots around my face and had a very bad stomach ache during the whole day. Usually I have a very healthy diet , but yesterday I broke my diet and went to a party as well. I ate mc donalds, which It s been ages that I don t eat, but also ate raw eggs yesterday during the day, which is part of my diet. So I don t know what caused it and what to do to fix it?
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
This is hyper-acidity which some times shows allergic rashes on skin. This may be because of some food items you ate.
Following treatment will give you good relief:
Tab. Allegra 120 mg - 1 tab. twice daily for 10 days
Ta. Pan 40 mg - 1 tab. twice daily (preferably before meal) for 10 days.
If Ayurvedic medicines are available in your country,

Tab. Kamdudha Ras + Sutshekhar Ras -2-2 tabs twice daily for 15 days.

This will give you good relief.
Take care.

Answered: Wed, 10 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor